Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Duality for admissible locally analytic representations
HTML articles powered by AMS MathViewer

by Peter Schneider and Jeremy Teitelbaum
Represent. Theory 9 (2005), 297-326
Published electronically: April 12, 2005


We study the problem of constructing a contragredient functor on the category of admissible locally analytic representations of $p$-adic analytic group $G$. A naive contragredient does not exist. As a best approximation, we construct an involutive “duality” functor from the bounded derived category of modules over the distribution algebra of $G$ with coadmissible cohomology to itself. on the subcategory corresponding to complexes of smooth representations, this functor induces the usual smooth contragredient (with a degree shift). Although we construct our functor in general we obtain its involutivity, for technical reasons, only in the case of locally $\mathbb {Q}_p$-analytic groups.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 11S80, 22E50
  • Retrieve articles in all journals with MSC (2000): 11S80, 22E50
Bibliographic Information
  • Peter Schneider
  • Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität Münster, Einsteinstr. 62, D-48149 Münster, Germany
  • MR Author ID: 156590
  • Email:
  • Jeremy Teitelbaum
  • Affiliation: Department of Mathematics, Statistics, and Computer Science (M/C 249), University of Illinois at Chicago, 851 S. Morgan St., Chicago, Illinois 60607
  • Email:
  • Received by editor(s): July 27, 2004
  • Received by editor(s) in revised form: February 27, 2005
  • Published electronically: April 12, 2005
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 9 (2005), 297-326
  • MSC (2000): Primary 11S80, 22E50
  • DOI:
  • MathSciNet review: 2133762